# SDR DALA2018060803898

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,439 hours, 20,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON INTERNAL FUSELAGE SKIN AROUND EXHAUST BTW STA 907 AND 927 STRINGER 21 AND 22 LT SIDE FUS. MAINTENANCE REPAIRED PER ER/A 569214-14 REV ORIG AND ETI 37-18-401 REV 2.
